# SDR SWAA2016062053001

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 72,462 hours, 68,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 327375
- Part serial: 0788
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY EQUIPMENT COOLING OFF LIGHT ILLUMINATED INFLIGHT WITH SWITCH IN NORMAL AND ELECTRICAL BURNING ODOR NOTICED IN COCKPIT.  LIGHT REMAINED ON WHEN SWITCH MOVED TO ALTERNATE.  R & R AUTOMATIC FLOW CONTROL VALVE.
